# SDR 0100179760

- Difficulty date: January 10, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 71,122 hours, 78,297 cycles
- Engine: Pwa JT8D11
- Engine time: 50,205 hours, 54,657 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 676246
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB,  JUST AFTER ROTATION, THE RIGHT ENGINE EXPERIENCED A SEVERE COMPRESSOR STALL AND AN UNCONTAINED ENGINE FAILURE.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.
